# SDR AALA202312074739

- Difficulty date: November 16, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 63,789 hours, 26,768 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ACCESS HOLE FOR STAB RIB AT STAB BS 97.02 RIGHT HAND SIDE NEEDS TO BE REPAIRED. REPAIRED WITH EXTERNAL DOUBLE REPAIR. PER SRM 55-10-01-2R-11.
